# SDR SWAA2014022625590

- Difficulty date: February 17, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 23,448 hours, 15,249 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: SG09550004
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LE SKIN IAW EA.  REPAIRED SKIN IAW EA & DRAWING.
